# SDR HALA2019050900240

- Difficulty date: April 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 33,347 hours, 49,076 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (C) CHECK THE RT INBD HORIZONTAL STAB L/E FAIRING HAS MODERATE CORROSION AROUND FASTENER HOLES.  REMOVED FAIRING FROM RT INBD HORIZONTAL STAB. VERIFIED NEW MATERIAL IS 7075-T6, .050". ALCLAD PER DRAWING #5918007.  FABRICATED NEW FAIRING PER DRAWING #5918007. TREATED AND PRIMED PER SRM 51-10-04 AND INSTALLED.
